[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 488: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/bbcode.php on line 112: preg_replace(): The /e modifier is no longer supported, use preg_replace_callback instead
[phpBB Debug] PHP Warning: in file [ROOT]/includes/functions.php on line 4780: Cannot modify header information - headers already sent by (output started at [ROOT]/includes/functions.php:3898)
[phpBB Debug] PHP Warning: in file [ROOT]/includes/functions.php on line 4782: Cannot modify header information - headers already sent by (output started at [ROOT]/includes/functions.php:3898)
[phpBB Debug] PHP Warning: in file [ROOT]/includes/functions.php on line 4783: Cannot modify header information - headers already sent by (output started at [ROOT]/includes/functions.php:3898)
[phpBB Debug] PHP Warning: in file [ROOT]/includes/functions.php on line 4784: Cannot modify header information - headers already sent by (output started at [ROOT]/includes/functions.php:3898)
The UKFibromyalgia Forums • View topic - Gabapentin



Gabapentin

All your questions and experiences of medication and treatments on the NHS or Private Healthcare.

Moderators: perseus, *Lisa*, FluppyPuffy

Gabapentin

Postby dotty lotty » Fri Feb 22, 2013 7:52 pm

Have been on Gabapentin for several weeks now. GP wanted to increase them so this is the first week of full dose i.e.600mg 3 times a day. I have been feeling more tired than normal my head is full of cotton wool and my issues with balance (neurologists investigating for MS) have had me staggering around worse than ever and just wondered if anyone has an opinion if this could be medication as not due back to GP for about 3 weeks. :teddy-bear:
User avatar
dotty lotty
UKFM Member
 
Posts: 466
Joined: Thu Jan 10, 2013 8:52 am
Location: Fife

Re: Gabapentin

Postby FluppyPuffy » Fri Feb 22, 2013 8:24 pm

I moved you into here with you asking about a med dotty lotty, it's a more suitable part for your question :bear-dancing: :bear-dancing: :bear-dancing:

What you're feeling at the moment may well be some side effects from your increase in dosage. Hopefully, as you become more used to the new level, they should start to ease back.

If you're worried about how they're making you feel or things seem to be getting worse rather than better, talk to your GP and see what they have to say. You could also speak to your pharmacist, they may have some suggestions about how you could make things feel a little easier.


If your dog doesn't like someone, then you probably shouldn't either
User avatar
FluppyPuffy
SITE ADMIN
 
Posts: 12719
Joined: Mon Jun 08, 2009 11:25 am
Location: Living Life On The Edge.......Of The Norty Step!!!

Re: Gabapentin

Postby shazq » Sat Feb 23, 2013 5:11 pm

Hi dotty lotty

My head felt like that when i first started taking Gaba`s & every time i increased the dose. It is a side affect which should pass after a couple of weeks, i used to feel dizzy as well.

Try to bare with it but if it does not pass or you cant deal with it then ask your gp to swap you onto another med. Hope things settle soon. :hugs:
As a Public Moderator of this forum my opinions/views expressed are personal and are no more valid than those of other members and not necessarily those of UKFibromyalgia.
User avatar
shazq
UKFM Veteran
 
Posts: 11449
Joined: Wed Feb 11, 2009 8:16 pm
Location: wrapped up under my duvet at home.

Re: Gabapentin

Postby fruity72 » Sat Feb 23, 2013 5:48 pm

Gabapentin is really working for me, it really helps especially at night with restless legs. I take extended release tramadol as well, this has just been given to me to replace taking the normal tramadol 8 tablets a day. these along with naproxen are really doing the trick for me.
I hope you get there, its a long road but don't give up :-P
fruity72
UKFM Member
 
Posts: 40
Joined: Sat Dec 15, 2012 10:18 pm

Re: Gabapentin

Postby Ribbonsrabbit » Wed Mar 06, 2013 9:28 am

Ribbonsrabbit
UKFM Member
 
Posts: 44
Joined: Fri Dec 21, 2012 2:04 am


Return to Treatments & Medication

Who is online

Users browsing this forum: Google [Bot] and 3 guests